MAUDE Adverse Event Report: Noris Medical Ltd Zygomatic Implant; Zygomatic Dental Implant

Noris Medical Ltd Zygomatic Implant; Zygomatic Dental Implant
Model Number NM-F4457
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2026.On (b)(6) 2026, loosening of implant not related to bone ingrowth was verified.According to the information, the patient is a healthy.Observed during the event: mobility.The device was forwarded to the manufacturer.No patient operative or post-operative complications reported.

Brand Name
Zygomatic Implant
Common Device Name
Zygomatic Dental Implant
Manufacturer (Section D)
Noris Medical Ltd
hataasia 8
nesher, 36888 08
IS  3688808
MDR Report Key50800960
Report Number3012141159-2026-00292
Device Sequence Number18789153
Product Code DZE
UDI-Device Identifier07290108812404
UDI-Public07290108812404
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/29/2022
Device Model NumberNM-F4457
Device Catalogue NumberNM-F4457
Device Lot Number0014054
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2026
Device Age105 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient SexUnknown
Date Report Sent to FDA09/17/2026